Volume 13, Issue 3
Regularity Results for Nonlinear Systems of Partial Differential Equations Under Weak Ellipticity Conditions

Yuesheng Zeng

DOI:

J. Part. Diff. Eq., 13 (2000), pp. 217-225.

Published online: 2000-08

Preview Full PDF 0 388
Export citation
  • Abstract

We prove C^{1,α} almost everywhere regularity for weak solutions in the space W^{1,k} (Ω, R^N) of the systems - D_αA^i_α(x,u,Du) = B^i(z,u,Du) under the weak ellipticity condition ∫A(x_0 ,u, p + DΦ) ⋅ DΦdy ≥ λ ∫ (|DΦ|² + |DΦ|^k)dy.

  • Keywords

Regularity nonlinear system ellipticity weak solution Lipschitz continuity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-13-217, author = {}, title = {Regularity Results for Nonlinear Systems of Partial Differential Equations Under Weak Ellipticity Conditions}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {3}, pages = {217--225}, abstract = { We prove C^{1,α} almost everywhere regularity for weak solutions in the space W^{1,k} (Ω, R^N) of the systems - D_αA^i_α(x,u,Du) = B^i(z,u,Du) under the weak ellipticity condition ∫A(x_0 ,u, p + DΦ) ⋅ DΦdy ≥ λ ∫ (|DΦ|² + |DΦ|^k)dy.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5508.html} }
Copy to clipboard
The citation has been copied to your clipboard